# SDR SWAA2025063083536

- Difficulty date: June 20, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 64,328 hours, 34,217 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Service Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CORROSION AT STA 850 AT THE WASTE TANK SERVICE PANEL ALONG STRINGER 25L.<[01] REMOVED AND REPLACED WASTE TANK SERVICE PAN ASSY IAW B737 SRM 51-40-02 AND BOEING DWG#DWG 146A7400-16#B ID:22;[02] 02 - INSPECTED PER B737 SRM 51-40-02 AND BOEING DWG# 146A7400-16#B.;[03] 02 -RII INSPECTED PER B737 SRM 51-40-02 AND BOEING DWG# 146A7400-16#B.;[04] 02 - INSPECTED PER [SRM 51-40-02-0G-0-A00729 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)]
